# SDR AALA202405017365

- Difficulty date: April 27, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 41,364 hours, 17,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED R2 EXTERIOR EMERGENCY LIGHT AND PERFORMED SATISFACTORY. OPERTIONAL CHECK GOOD. PER B737-NGAMM 33-51-04-960-801, B737-NG-AMM 33-51-00-710-801.
